EconPapers    
Economics at your fingertips  
 

Numerical solution of fuzzy differential equations by Nyström method

A. Khastan and K. Ivaz

Chaos, Solitons & Fractals, 2009, vol. 41, issue 2, 859-868

Abstract: In this paper, some numerical procedures for solving fuzzy first-order initial value problem have been investigated. Sufficiently conditions for stability and convergence of the proposed algorithms are given and their applicability is illustrated with examples.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077908001720
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:41:y:2009:i:2:p:859-868

DOI: 10.1016/j.chaos.2008.04.012

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:41:y:2009:i:2:p:859-868